# SDR ASAA2014051408008

- Difficulty date: May 14, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAS CORROSION ON RT TRANSITION PANEL AT BS 500K+14.  ACFT GROUNDED.   FOUND TO BE OUT OF LIMITS,  REMOVED DAMAGE IAW SRM 51-10-02. FABRICATED NEW CHANNEL & SPLICE PLATE IAW SRM 51-20-01. INSTALLED ZEE CHANNEL & SPLICE PLATE IAW SRM 53-00-53-2R-5 & SRM 51-40-02.
